American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Lan-Hsuan Huang and Damin Wu. The equality case of the Penrose inequality for asymptotically flat graphs. Trans. Amer. Math. Soc. 367 (2015) 31-47.
Abstract, references, and article information   
View Article: PDF

[2] Dan A. Lee. A positive mass theorem for Lipschitz metrics with small singular sets. Proc. Amer. Math. Soc. 141 (2013) 3997-4004.
Abstract, references, and article information   
View Article: PDF

[3] Kwok-Kun Kwong and Luen-Fai Tam. Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 141 (2013) 313-324.
Abstract, references, and article information   
View Article: PDF

[4] F. Camargo, A. Caminha and H. de Lima. Bernstein-type theorems in semi-Riemannian warped products. Proc. Amer. Math. Soc. 139 (2011) 1841-1850. MR 2763771.
Abstract, references, and article information   
View Article: PDF

[5] Fernando Schwartz. A note on the Yamabe constant of an outermost minimal hypersurface. Proc. Amer. Math. Soc. 138 (2010) 4103-4107. MR 2679631.
Abstract, references, and article information   
View Article: PDF

[6] Jie Qing and Gang Tian. On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds. J. Amer. Math. Soc. 20 (2007) 1091-1110. MR 2328717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dmitry Khavinson and Genevra Neumann. On the number of zeros of certain rational harmonic functions. Proc. Amer. Math. Soc. 134 (2006) 1077-1085. MR 2196041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chiu-Chu Melissa Liu and Shing-Tung Yau. Positivity of quasi-local mass II. J. Amer. Math. Soc. 19 (2006) 181-204. MR 2169046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Justin Corvino. A note on asymptotically flat metrics on $\mathbb{R}^3$ which are scalar-flat and admit minimal spheres. Proc. Amer. Math. Soc. 133 (2005) 3669-3678. MR 2163606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pengzi Miao. Asymptotically flat and scalar flat metrics on $\mathbb{R}^3$ admitting a horizon. Proc. Amer. Math. Soc. 132 (2004) 217-222. MR 2021265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. D. Birkhoff. A mathematical critique of some physical theories. Bull. Amer. Math. Soc. 37 (2000) 65 - 74.
Abstract, references, and article information   
View Article: PDF

[12] Claude LeBrun. Spaces of complex null geodesics in complex-Riemannian geometry . Trans. Amer. Math. Soc. 278 (1983) 209-231. MR 697071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tôru Ishihara. Radii of immersed manifolds and nonexistence of immersions . Proc. Amer. Math. Soc. 78 (1980) 276-279. MR 550512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. K. Sachs and H. Wu. General relativity and cosmology. Bull. Amer. Math. Soc. 83 (1977) 1101-1164. MR 0503499.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1